# SDR CALA0200228

- Difficulty date: April 21, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN FLOOR SUPPORT CHANNEL CORRODED AT STA 727D+5, LBL 12.  A REPAIR ANGLE WAS INSTALLED IAW ECRA 5320-01603.
